About three weeks after starting Linzess I noticed ear congestion and buzzing and roaring in my ears as well as dizziness. I have stopped taking Linzess for a week, but the symptoms have not ceased.
Anyone have tinnitus caused by Linzess?
Question posted by anncamp on 7 Aug 2014
Last updated on 3 April 2021
I just started Linzess back after a year off. A couple of days after I started it the tinnitus started and has been a quiet constant ringing. I am trying to weigh whether the IBS symptims (which Linzess has been very effective at treating) are worse than the tinnitus. Has anyone else experience relief from the tinnitus when they stopped Linzess. Has anyone tried Trulance?
I actually just experienced this last night as I'm typing this, & its still going. I've been taking linzess for about 6 months & now my left ear feels clogged & I'm hearing wind sounds & very, very faint whisper like sounds from time to time. definitely tinnitus. After hearing all of your stories I've definitely decided not to take it anymore. the fact they don't warn people about stuff like this is ridiculous.
I just tried one dosage of 72 mg yesterday am. Late afternoon and all night long I had intense tinnitus, and as of now, 24 hrs later, it is still going strong. That is the end of Linzess as far as I am concerned. 12/18/19
Linzess can cause upper respiratory infections and this can lead to sinusitis and your problems. Try a decongestant like pseudofed to open up the eustachian tubes and easing your ear problems.
- Linzess uses and safety info
- Linzess information for Healthcare Professionals (includes dosage details)
- Side effects of Linzess (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.